Proscar Side Effects! Hair loss Drugs and Testosterone Levels in Men!

by David

Hi Mark,

First of all, I thank you for the valuable information you share here.

It´s opened up my eyes to the existing possibilities to improve my testosterone levels.

You don't realise what this info has done for me.

I'm 25 and regularly take Proscar (finisteride) for my hair loss.

That's the only medication I take daily.

I'm healthy, work out in the gym 3 times per week, and am considerably active with sports.

I understand you recommend to drop this medication but I find it very hard to do so when it is really helping my hair loss strengthen and even start to grow back.

However, I am suffering (or so I believe) from weak erections. I go hard, then soft, then hard, then soft again. Its very very frustrating.

Its got to the point where my confidence is being hit quite hard and I'm struggling to sexually interact with women.

Not good, although I keep trying over and over.

Id like to know what you suggest for my situation considering I would like, if at all possible, to not drop my hair medication.

Would your 7 day supplement cycle still help me?

I think it has to do with my psychological state as well.

I believe maybe these natural supplements can help me regain my confidence, which we all know is a major player in this role.

Thank you again Mark.

Proscar Side Effects! Hair loss Drugs and Testosterone Levels in Men!

Hello David,

I can tell you right now, this drug isn't going to be good for you in the long haul.

Just to prove my point, why don't we start by asking a simple question here.

How long do you plan on taking this medication?

10 years, 20 years, 30 years, the rest of your natural life?

Day in and day out, 7 days a week, 12 months a year.

Sit back and think, for just a moment, what this will do to your body.

Reading your message, I can already tell that this drug is beginning to suck you dry.

Yup, your testosterone levels have tanked!

At 25, your problem should be too many erections, so many in fact, that you don't know what to do with them all.

Not weak, here one minute, gone the next type erections.

That's old man stuff, and at 25, you ain't an old man.

You asked about testosterone boosters in your message.

I'll tell you this...

Using T boosters to combat the side effects this drug will pour down on you, would be like using a band aid to treat a decapitation, a sandbag to prevent a tidal wave, a cardboard box to stop a high speed train.

It's not going to work!

You're at a crossroads right now my friend.

Stay on your current path, and your life will turn out very differently than you've imagined while laying in bed late at night.

The woman you wind up with won't be the girl you've always dreamed about. As a matter of fact, she won't even be close.

When you wrote...

Its got to the point where my confidence is being hit quite hard

That a sign of low self esteem, insecurity, and I'm sad to say, weakness.

Weakness a woman can smell from 10 miles away.

But that's just the beginning...

Financially, you won't live up to your expectations.

The guy down the road, swimming in T is going to beat you up every time.


Because he's going to be more confident, more motivated, more energetic, more social, more outgoing, more alive!

Trust me, you won't be able to outwork him, out talk him, or outsmart him on any level.

He'll beat you each and every day of the week, and the sad part is...

You won't care that much, because when your male hormones tank, you lose your passion for anything and everything in this world.

You whither, shrivel up, and fade away!

And I think we both know that you really don't want that.

I think we also know exactly what you need to do with that drug sitting in your medicine cabinet.

Thanks for you question!

Proscar Side Effects Hair loss Drugs and Testosterone Levels in Men to Low Testosterone-Home

Click here to post comments

Return to Finasteride, Propecia, & Proscar.